# SDR SWAA2022022222476

- Difficulty date: November 28, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 41,300 hours, 24,539 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JUST INBD OF #3 FLAP TRACK; WAFFLE PLATE CRACKED. / REMOVED AND REPLACED WAFFLE PLATE PER SRM 51-40-02
